Journal of Mathematics and Statistics

On Odds Generalized Exponential-Power Lomax Distribution

Salwa Mahmoud Assar

DOI : 10.3844/jmssp.2018.167.174

Journal of Mathematics and Statistics

Volume 14, 2018

Pages 167-174

Abstract

A new distribution, called odds generalized exponential-power Lomax distribution is suggested for modeling lifetime data. Some structural properties of the new distribution including; quantiles, Rényi entropy, moments and distribution of order statistics are provided. The model parameters of the new distribution are estimated by the maximum likelihood method. Finally, applications to two real data sets are analyzed to illustrate the importance of the new distribution compared with some known distributions.

Copyright

© 2018 Salwa Mahmoud Assar. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.